×

zbMATH — the first resource for mathematics

Found 57 Documents (Results 1–57)

100
MathJax
Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 165-185 (2011).
PDF BibTeX XML Cite
Lupaş, Alexandru (ed.) et al., Mathematical analysis and approximation theory. Proceedings of the 5th Romanian–German seminar on approximation theory and its applications, RoGer, Sibiu, Romania, June 12–15, 2002. Sibiu: Burg Verlag (ISBN 973-85647-4-3). 37-44 (2002).
MSC:  41A15 41A36 41A25
PDF BibTeX XML Cite
Bainov, D. (ed.), Proceedings of the 8th international colloquium on differential equations, Plovdiv, Bulgaria, August 18–23, 1997. Utrecht: VSP. 73-79 (1998).
MSC:  35C10 35J05 35J25
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software